# SDR YENA2023061600660

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 74,779 hours, 26,932 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON EMERGENCY EXIT DOOR 844 IN FRAME SEGMENT 1, LONGER CRACK LENGTH IS 4.130 INCHES IN AFT FRAME SEGMENT, CONTACT STRUCTURES ENGINEERING, AND AIRBUS PRIOR TO FURTHER ACTION, IN PASSENGER CABIN (5 EA ); REF AEROMAN W/O 2023-200/1 NR 2023-252323.  ACCOMPLISHED EC# A320-52-1144 ON EMERGENCY EXIT DOOR 844 FOR REPLACEMENT OF FRAME REINFORCE DOOR STRUCTURE.
